# SDR AALA202511190261

- Difficulty date: November 7, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 37,303 hours, 15,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER DOOR CUTOUT LOWER SILL AFT CORNER SHAPE FITTING AT FR 68 AND S23R.  REPLACED CORNER SHAPE FITING PER SRM 51-72-11.
